# SDR AALA20072240

- Difficulty date: November 17, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- Aircraft time: 42,771 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 25H INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 25H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
